It has been a week now since I've started to take the antibiotics meant to cure what ails me. I find it funny how drugs that are meant to help cure you make you feel so blah. I guess it's just how your body interacts with the drug, teaming up with your immune system to defeat whatever is bothering you. I suppose that's why they put all those funky adverse effects on the label. You know the ones like "may cause diarrhea, nausea, and bleeding from various orifices".
The two antibiotics I'm ingesting - Ciprofloxacin and Metronidazole - have been unkind to me. After taking Metronidazole, I get hot flashes during the day. After adding Ciprofloxacin to the mix, I get lightheaded and nauseous. It makes functioning a bit difficult. I can't drive a car. When I'm a passenger in a car I feel car sick immediately. I can't stare at a computer screen too long because I'll start to feel more ill. (BTW - I'm composing this via an iPad/iPhone app called Dragon Dictation.) If you do searches on both drugs (here and here) you can see that the side effects could be worse. Thankfully they aren't.
At this point I have 2 1/2 days more of the medication to take. I'll take my last pills on Saturday morning, suffering through the effects throughout the day. I'm hoping Saturday night and Sunday will be much better. Later, I'll have to follow up with the doctor to see what the heck cause my issue in the first place. Hopefully it's nothing too serious. Hopefully I won't need to take these medications again.